Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Will prolonged use of Seroflo rotocaps cause dependance?

Hello Dr., Aren t SEROFLO rotocaps steroids and will prolonged use of them cause dependence ? My brother and I (24/M?Tamilnadu/Student) have been suffering from Wheezing for the past 7 years and we ve started treatment for it recently. Would like to get completely relieved of Wheezing without any future dependence on some drug. Thank you for your providing insight.
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Manju,
Thanks for writing your query.

Seroflo Rotacaps contains Salmeterol and Fluticasone.
Salmeterol is long acting bronchodilator and Fluticasone is a steroid.

Prolonged use of rotacaps will not cause dependence but rather it helps in decreasing the symptoms of bronchitis.

Side effects are minimal as the route of medicine is through inhalation and not through absorption in blood. When the medicine is inhaled it directly reaches its target i.e. the air way including the bronchioles. So the effect of using rotacaps is more beneficial and there is no dependence.

I hope this is helpful to you.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor